# SDR KCS2008F00013

- Difficulty date: September 13, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1820, Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FRAME WEB IS CRACKED AT STA 1820, RBL 11.  (K)
